UM

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony-type equation with nonsmooth solutions Journal article
Numerical Methods for Partial Differential Equations, 2020,Volume: 36,Issue: 3,Page: 579-600
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Caputo derivative  finite difference scheme  fractional BBM-type equation  nonuniform time grid  unconditional convergence  
An efficient numerical method for q-fractional differential equations Journal article
Applied Mathematics Letters, 2020,Volume: 103
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/03/09
Caputo q-fractional derivative  Fractional nonlinear equation  Nonuniform mesh  
A fast linearized numerical method for nonlinear time-fractional diffusion equations Journal article
Numerical Algorithms, 2020
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Caputo derivative  Linearized method  Nonlinear time-fractional diffusion equation  
A High-Order Method with a Temporal Nonuniform Mesh for a Time-Fractional Benjamin–Bona–Mahony Equation Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1607-1628
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:16 TC[Scopus]:16 | Submit date:2021/03/09
Caputo derivative  Graded mesh  High-order method  Nonuniform mesh  Time-fractional nonlinear equation  
A graded scheme with bounded grading for a time-fractional Boussinesq type equation Journal article
Applied Mathematics Letters, 2019,Volume: 92,Page: 35-40
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Caputo derivative  High-order method  Nonuniform mesh  Time-fractional nonlinear equation  
A study on a second order finite difference scheme for fractional advection–diffusion equations Journal article
Numerical Methods for Partial Differential Equations, 2019,Volume: 35,Issue: 2,Page: 493-508
Authors:  Vong,Seakweng;  Shi,Chenyang;  Lyu,Pin
Favorite |  | TC[WOS]:1 TC[Scopus]:3 | Submit date:2021/03/09
finite difference method  fractional advection–diffusion equations  second order scheme  
On a second order scheme for space fractional diffusion equations with variable coefficients Journal article
Applied Numerical Mathematics, 2019,Volume: 137,Page: 34-48
Authors:  Vong,Seakweng;  Lyu,Pin
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/03/09
Fractional diffusion equation  Stability and convergence of numerical methods  Variable coefficients  Weighted and shifted Grünwald–Letnikov formulas  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrodinger equation Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2018/10/30
Fractional Klein-gordon-schrodinger Equations  Linearized Scheme  Second-order Convergent  Unconditionally Convergent And Stable  
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite |  | TC[WOS]:13 TC[Scopus]:13 | Submit date:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate  
A linearized second-order scheme for nonlinear time fractional Klein-Gordon type equations Journal article
NUMERICAL ALGORITHMS, 2018,Volume: 78,Issue: 2,Page: 485-511
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:19 TC[Scopus]:20 | Submit date:2018/10/30
Linearized Scheme  Time Fractional Differential Equations  Nonlinear Klein-gordon Equations  Convergence